International Journal of Astronomy and Astrophysics

Vol.2 No.4(2012), Paper ID 26110, 5 pages

DOI:10.4236/ijaa.2012.24029

 

Cosmic String in Bianchi Type-III Space-Time with Bulk Viscosity and Magnetic Field

 

Sharad Panditrao Kandalkar, Amrapali Pandurang Wasnik, Sunita Padmakar Gawande, Mohini Nilkanth Gaikwad

 

Department of Mathematics, Government Vidarbha Institute of Science and Humanities, Amravati, India
Department of Mathematics, Government Vidarbha Institute of Science and Humanities, Amravati, India
Department of Mathematics, Government Vidarbha Institute of Science and Humanities, Amravati, India
Department of Mathematics, Government Vidarbha Institute of Science and Humanities, Amravati, India

 

Copyright © 2012 Sharad Panditrao Kandalkar, Amrapali Pandurang Wasnik, Sunita Padmakar Gawande, Mohini Nilkanth Gaikwad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Kandalkar, A. Wasnik, S. Gawande and M. Gaikwad, "Cosmic String in Bianchi Type-III Space-Time with Bulk Viscosity and Magnetic Field," International Journal of Astronomy and Astrophysics, Vol. 2 No. 4, 2012, pp. 225-229. doi: 10.4236/ijaa.2012.24029.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.